# SDR SIMA20130103005

- Difficulty date: January 3, 2013
- Submitted: January 4, 2013
- Operation: Air carrier
- Aircraft: N848AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145710
- Aircraft time: 23,457 hours, 22,009 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR9000225113WW
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3435 THE FLIGHT ATTENDANT REPORTED AN  ELECTRICAL ODOR IN THE  GALLEY, THE GALLEY LIGHT WAS HOT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE GALLEY LIGHT BALLASTS AND LIGHT BULBS IAW AMM 33-29-05.  THE OPERATIONAL CHECK WAS GOOD.  NO SMELL NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
